# SDR ERAA078458

- Difficulty date: April 4, 2002
- Submitted: April 22, 2002
- Operation: General aviation
- Aircraft: N419EH
- Make and model: Bell 412
- Aircraft time: 14,684 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Part serial: A77
- Condition: Damaged
- Location: Main Rotor
- Part time: 8,855 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION DUE TOP SKIN 1/3 DOWN LENGTH OF BLADE FROM ROOT, VOIDED AREA AS MARKED, EDGES OF INBOARD TAB POPPED UP.  ESTANE BOOT DAMAGED, LOWER SURFACE GRIP VOID, INBOARD TRIM TAB VOID WITH GLASS DAMAGE, INBOARD ABRASION STRIP TANG  VOID UPPER AND LOWER SURFACE.  WATER IN BLADES AT SKIN PATCH, FILLER CRACKING AT TABS.  WATER IN BLADE 30 TO 40 CELLS.  DETERMINED BY X-RAY INSPECTION OF SUSPECT AREA. ACTION TAKEN:  REPAIRED AS PER 8130-3 BLK #13.
